I had my blood pressure medicine filled and I started taking it like I always do. I was having palpitations and my blood pressure started rising and my heart rate too. I was also having the shakes. After about three days I went and looked online to see if the medicine was correct. Come to find out the medicine that I have always been taken and being filled at the same pharmacy, filled my prescription with an antihistamine, which I am allergic too and these systems started to occur. I went to the pharmacy and told them what happened. They said they were sorry but this could have caused me some very serious problems.
Absent very serious injuries it is probably not a viable claim but, to be certain, you should speak with local personal injury counsel.
answers to questions are for general purposes only and do not establish an attorney-client relationship.
You have the right to sue the pharmacy. In truth however, the damages you suffered are not worth going forward with litigation. Thanks goodness nothing more serious happened. You can however notify the pharmacy about what happened. They may be willing to settle with you for some nominal amount.
Sign up to receive a 3-part series of useful information and advice about personal injury law.
Our Rating is calculated using information the lawyer has included on their profile in addition to the information we collect from state bar associations and other organizations that license legal professionals. Attorneys who claim their profiles and provide Avvo with more information tend to have a higher rating than those who do not.What determines Avvo Rating?Experience & background
Years licensed, work experience, educationLegal community recognition
Peer endorsements, associations, awardsLegal thought leadership
Publications, speaking engagementsDiscipline